Travelling wave solutions for modified Zakharov-Kuznetsov equation. (English) Zbl 1143.76063

Summary: By applying the theory of bifurcations of dynamical systems to modified Zakharov-Kuznetsov equation which describes wave propagation in isothermal multicomponent magnetized plasmas, we obtain solutions for solitary waves and periodic waves and kink waves. Under various parameter conditions, we give explicit formulas for solitary waves solutions, periodic waves solutions and kink waves solutions.


76X05 Ionized gas flow in electromagnetic fields; plasmic flow
35Q51 Soliton equations
Full Text: DOI


[1] Das, G. C.; Sarma, J.; Gao, Y. T.; Uberoi, C., Dynamical behavior of the soliton formation and propagation in magnetized plasma, Phys. Plasmas, 7, 2374-2380 (2000)
[2] Guckenheimer, J.; Holmes, P. J., Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector fields (1985), Springer-Verlag: Springer-Verlag New York
[3] Li, J. B.; Shen, J. W., Travelling wave solutions in a model of the helix polypeptide chains, Chaos Solitons Fractals, 20, 827-841 (2004) · Zbl 1049.35137
[4] Li, J. B.; Liu, Z. R., Smooth and non-smooth travelling waves in a nonlinearly dispersive equation, Appl. Math. Modell., 25, 41-56 (2000) · Zbl 0985.37072
[5] Luo, D., Bifurcation Theory and Methods Dynamical Systems (1997), World Scientific Publishing: World Scientific Publishing London
[6] Perko, L., Differential Equations and Dynamical Systems (1991), Springer-Verlag: Springer-Verlag New York · Zbl 0717.34001
[7] Byrd, P. F.; Friedman, M. D., Handbook of Elliptic Integrals for Engineer and Scientists (1971), Springer-Verlag: Springer-Verlag New York · Zbl 0213.16602
[8] Debnath, L., Nonlinear Partial Differential Equations for Scientists and Engineers (1997), Birkhauser: Birkhauser Boston · Zbl 0892.35001
[9] Chow, S. N.; Hale, J. K., Method of Bifurcation Theory (1981), Springer-Verlag: Springer-Verlag New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.